# SDR RRXA9600012

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- Engine: Pwa JT3D7
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

KAUS - FLT 107 - AFTER TAKEOFF FROM KAUS NR 2 ENGINE FIRE WARNING SOUNDED.  THE FLIGHT CREW SHUTDOWN NR 2 ENGINE AND RETURNED TO KAUS.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND A CLAMP OFF AT THE HIGH STAGE BLEED VALVE ELBOW DUCT.  MAINTENANCE RECLAMPED THE ELBOW DUCT AND REPAIRED DAMAGED WIRING TO THE PNEUMATIC PRESSURE REGULATOR.  AN OPERATIONAL CHECK OF THE NR 2 ENGINE PNEUMATIC REGULATOR, FIRE WARNING SYSTEM, AND THE ENGINE WAS GOOD.  (M)
